# SDR RJEF20170314001

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N522TA
- Make and model: Airbus A319-132
- Aircraft serial: 5219
- Aircraft time: 16,332 hours, 6,359 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1806B000001
- Part serial: 1806B00LI001726
- Condition: Failed
- Location: Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE PILOT REPORTED  THE NR 2 PACK INOPERATIVE, THE AIRCRAFT RETURNED TO DEPARTURE.  AFTER AN UNEVENTFUL LANDING, PERFORMED FAULT ANALYSIS IAW TSM 21-61-00-810-804-A, REPLACED THE PACK FLOW CONTROL VALVE IAW AMM 21-51-51 PB401, PERFORMED OPERATIONAL TEST WITH NORMAL RESULTS.  RETURNED TO SERVICE.
